MathSciNet Relay Station
MathSciNet bibliographic data
MR2770804 (2012f:03070) 03D32 (37A25 60A05)
Gács, Peter; Hoyrup, Mathieu; Rojas, Cristóbal Randomness on computable probability spaces—a dynamical point of view. Theory Comput. Syst. 48 (2011), no. 3, 465–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement